EconPapers    
Economics at your fingertips  
 

Multiple-Set Split Feasibility Problems for Asymptotically Strict Pseudocontractions

Shih-Sen Chang, Yeol Je Cho, J. K. Kim, W. B. Zhang and L. Yang

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

In this paper, we introduce an iterative method for solving the multiple-set split feasibility problems for asymptotically strict pseudocontractions in infinite-dimensional Hilbert spaces, and, by using the proposed iterative method, we improve and extend some recent results given by some authors.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/491760.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/491760.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:491760

DOI: 10.1155/2012/491760

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:491760